American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 174 found      Go to page: 1 2 3 4 5 6

[91] Kristopher Tapp. The Lie bracket. The Student Mathematical Library 29 (2005) 113-133.
Book volume table of contents   
View Article: PDF

[92] Kristopher Tapp. The orthogonal groups. The Student Mathematical Library 29 (2005) 33-49.
Book volume table of contents   
View Article: PDF

[93] Kristopher Tapp. Lie algebras. The Student Mathematical Library 29 (2005) 67-78.
Book volume table of contents   
View Article: PDF

[94] Kristopher Tapp. Matrix groups are manifolds. The Student Mathematical Library 29 (2005) 93-111.
Book volume table of contents   
View Article: PDF

[95] Benedict H. Gross. On the centralizer of a regular, semi-simple, stable conjugacy class. Represent. Theory 9 (2005) 287-296. MR 2133761.
Abstract, references, and article information   
View Article: PDF

[96] R. Lawther. Elements of specified order in simple algebraic groups. Trans. Amer. Math. Soc. 357 (2005) 221-245. MR 2098093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Lourdes Juan. Pure Picard-Vessiot extensions with generic properties. Proc. Amer. Math. Soc. 132 (2004) 2549-2556. MR 2054779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Philippe Gille. Spécialisation de la $R$-équivalence pour les groupes réductifs. Trans. Amer. Math. Soc. 356 (2004) 4465-4474. MR 2067129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Jeffrey D. Adler and Stephen DeBacker. A generalization of a result of Kazhdan and Lusztig. Proc. Amer. Math. Soc. 132 (2004) 1861-1868. MR 2051152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Arjeh M. Cohen, Scott H. Murray and D. E. Taylor. Computing in groups of Lie type. Math. Comp. 73 (2004) 1477-1498. MR 2047097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Nazih Nahlus. Lie algebras and separable morphisms in pro-affine algebraic groups. Proc. Amer. Math. Soc. 131 (2003) 1321-1327. MR 1949860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Andrei S. Rapinchuk, Yoav Segev and Gary M. Seitz. Finite quotients of the multiplicative group of a finite dimensional division algebra are solvable. J. Amer. Math. Soc. 15 (2002) 929-978. MR 1915823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Gopal Prasad and Andrei S. Rapinchuk. Subnormal subgroups of the groups of rational points of reductive algebraic groups. Proc. Amer. Math. Soc. 130 (2002) 2219-2227. MR 1896401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Larry C. Grove. Orthogonal geometry (char $F = 2$). Graduate Studies in Mathematics 39 (2001) 113-118.
Book volume table of contents
View Article: PDF

[105] Larry C. Grove. Orthogonal groups (char $F \ne 2$), II. Graduate Studies in Mathematics 39 (2001) 75-83.
Book volume table of contents
View Article: PDF

[106] Larry C. Grove. Unitary groups. Graduate Studies in Mathematics 39 (2001) 93-111.
Book volume table of contents
View Article: PDF

[107] Larry C. Grove. Orthogonal groups (char $F \ne 2$), I. Graduate Studies in Mathematics 39 (2001) 45-58.
Book volume table of contents
View Article: PDF

[108] Larry C. Grove. Classical Groups and Geometric Algebra. Graduate Studies in Mathematics 39 (2001) MR MR1859189.
Book volume table of contents   

[109] Larry C. Grove. Hermitian forms and unitary spaces. Graduate Studies in Mathematics 39 (2001) 85-92.
Book volume table of contents   
View Article: PDF

[110] Larry C. Grove. Bilinear forms. Graduate Studies in Mathematics 39 (2001) 13-19.
Book volume table of contents   
View Article: PDF

[111] Larry C. Grove. Permutation actions. Graduate Studies in Mathematics 39 (2001) 1-4.
Book volume table of contents   
View Article: PDF

[112] Larry C. Grove. The basic linear groups. Graduate Studies in Mathematics 39 (2001) 5-12.
Book volume table of contents   
View Article: PDF

[113] Larry C. Grove. Orthogonal groups (char $F = 2$). Graduate Studies in Mathematics 39 (2001) 127-150.
Book volume table of contents   
View Article: PDF

[114] Larry C. Grove. Clifford algebras (char $F = 2$). Graduate Studies in Mathematics 39 (2001) 119-125.
Book volume table of contents   
View Article: PDF

[115] Larry C. Grove. Symmetric forms and quadratic forms. Graduate Studies in Mathematics 39 (2001) 31-38.
Book volume table of contents   
View Article: PDF

[116] Larry C. Grove. Clifford algebras (char $F \ne 2$). Graduate Studies in Mathematics 39 (2001) 65-73.
Book volume table of contents   
View Article: PDF

[117] Larry C. Grove. Further developments. Graduate Studies in Mathematics 39 (2001) 151-159.
Book volume table of contents   
View Article: PDF

[118] Larry C. Grove. Symplectic groups. Graduate Studies in Mathematics 39 (2001) 21-30.
Book volume table of contents   
View Article: PDF

[119] Larry C. Grove. Orthogonal geometry (char $F\ne 2$). Graduate Studies in Mathematics 39 (2001) 39-43.
Book volume table of contents   
View Article: PDF

[120] Larry C. Grove. $O(V)$, $V$ Euclidean. Graduate Studies in Mathematics 39 (2001) 59-63.
Book volume table of contents   
View Article: PDF


Results: 91 to 120 of 174 found      Go to page: 1 2 3 4 5 6


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia